# SDR AU981602

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- Engine: Cfmint CFM563BFR
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE LEAKING OIL FROM THE LP COMPRESSOR.  OIL CONTAMINATION OF NR 1 AIR CONDITIONING SYSTEM.
